Algebraic functions over finite fields

Harry Furstenberg

Research output: Contribution to journalArticlepeer-review

84 Scopus citations
Original languageEnglish
Pages (from-to)271-277
Number of pages7
JournalJournal of Algebra
Volume7
Issue number2
DOIs
StatePublished - Oct 1967
Externally publishedYes

Bibliographical note

Funding Information:
* This research was supported in part by a grant from the Sloan Foundation and in part by the Office of Scientific Research of the Office of Aerospace Research of the USAF under Grant No. AF-AFOSR-381-63.

Cite this